Skip to Main content Skip to Navigation
Journal articles

The source-item coverage of the exponential function

Abstract : Statistical distributions in the production of information are most often studied in the framework of Lotkaian informetrics. In this article, we recall some results of basic theory of Lotkaian informetrics, then we transpose methods (Theorem1) applied to Lotkaian distributions by Leo Egghe (Theorem 2) to the exponential distributions (Theorem 3, Theorem 4). We give examples and compare the results (Theorem 5). Finally, we propose to widen the problem using the concept of exponential informetric process (Theorem 6).
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download
Contributor : Thierry Lafouge Connect in order to contact the contributor
Submitted on : Wednesday, September 12, 2007 - 12:18:59 PM
Last modification on : Thursday, April 30, 2020 - 11:00:10 AM
Long-term archiving on: : Friday, April 9, 2010 - 2:02:30 AM


  • HAL Id : sic_00171403, version 1



Thierry Lafouge. The source-item coverage of the exponential function. Journal of Informetrics, Elsevier, 2007, 1(2007), pp.59-67. ⟨sic_00171403⟩



Record views


Files downloads